MDJunction - People Helping People
 
Ask a Question
03/27/2009 06:47 AM

Coming Off Of Lupron?(page 2)

KJC1385
KJC1385  
Posts: 1587
Senior Member

Hi,

My name is Kelly and I am new to this group...I have had endometriosis since I was 17 and I am now 24 yrs. old. I tried every type of birth control possible but nothing worked and ended up in the ER for ruptured cysts every month...So now I have been on Lupron for 2 1/2 years. It worked extremely well for me but this last 3 month injection I have been feeling that same pain slowly coming back every day. I am going to make this my last injection because I want more than anything to have a child...I also have lupus and need to have a child when that disease is not as active which is hard as well. My question is, how long did it take for the affects of lupron to wear off?

Reply

03/27/2009 06:51 AM
poody1214
poody1214  
Posts: 20
Member

Are you still having pain from endometriosis. The Lupron will help slow the growth but it will not get rid of it. I took my last shot two months ago and I am still having some effects. You will feel SO much better off of it. That is such a long time to be on it. I couldn't take it anymore afer my second round (my 5th injection) so I looked elsewhere. Please feel free to PM me if you would like some more information. I was blessed to have found a different procudure that hopefully will not make me ever have to worry about endo or lupron again. I wish you well!! xo

Maria


03/27/2009 06:58 AM
kali31
kali31  
Posts: 678
VIP Member
I'm an Advocate

As Maria says, she has been extremely lucky to have had a fabulous procedure which can get rid of endometriosis. It is not suitable for everyone though. What other treatments apart from hormone ones have you had?

Coming off lupron is easier than being on it. The effects will start to wear off in a few weeks.


03/27/2009 09:01 AM
KJC1385
KJC1385  
Posts: 1587
Senior Member

Other than hormone treatment, I had 2 laporoscopies but both of them were "clean." My doctor thinks I might have adnomiosis where the problem is in the muscle of the uterus.

04/14/2009 06:43 PM
jfuller
jfuller  
Posts: 574
Member

I had my 4th injection of Lupron on April 4, 2008 and then did IVF in May of 2008. I didn't have any eggs and think it was because the Lupron suppressed my estrogen way too much. I am now on Ovcon 50 which seems to be helping a lot...I am finally not bleeding every few days and not having cramping. I am not taking the inactive pills.

03/01/2010 01:40 PM
Trickilake
Trickilake  
Posts: 1
New Member

Hello Everyone!

I know it has been awhile since anyone posted in this forum but i am hoping someone can give me advice - I have adenomyosis (endometrosis in uterus) and have been on the Lupron injection since September 2007. I have had more injections than my doctor wanted me to have and now will not let me have another one. So since being in medically induced menopause for almost three years now my body is in turmoil and withdrawl....I was due for another injection the first week of February and i am having problems coming out of it - severe depression and mood swings. Does anyone have any advice you can give me?

Thanks,

LeighAnn


03/02/2010 05:11 AM
poody1214
poody1214  
Posts: 20
Member

Hello

I totally feel for you!! If you read my profile at all I will not bore you. I was diagnosed with endo when I was a teenager. I went through 8 surgeries and two rounds of lupron. First thing you need to know - - LUPRON IS THE DEVIL!!! it destroys you physically and kills your spirit. more importantly, it does not fix the problem. After almost another year of Lupron i broke down on my boyfriend, i told him i was giving up on any dreams of a baby because I could NOT live like that anymore. My bf did a ton of research on doctors and came across two that do a different type of procedure. One in washington and one in maine. (both worked together). We contacted the doctor in maine and long story short he was my angel. I had my surgery feb 26th 2009 and its been over a year and i have been with out symptoms. If you are interested please get back to me. you can message me on here or email me @ Mtrethaway@co.ocean.nj.us. I wish you well.

Maria


07/12/2010 06:05 AM
Jennie10
Jennie10  
Posts: 523
Member

I had my last lupron injection on june 11th and my cycles started even before i ended the shots. I have already had two nad think im going to get a third soon. The pain is already comming back and the side effects of lupron are awful. I will never take it again. It is so un natural to the body and in the begining two weeks I could barley get off the couch I know how you all feel witht he mood swings and complete change of personality. i am 24 years old and it was a tough six month for me even with add back therapy good luck to all of you

02/15/2011 07:17 AM
dharary
Posts: 2
New Member

I am having a different experience, I am coming off lupron and feel more lik emyself again, my Dr. put me on the mini pill and 5 days into it, I got my period, but the cramping hasn't gone away. It is now day 5, my period is light, but my cramps are worse than they have ever been, any suggestions? I keep taking my pain medication, and using heat, but so far it's been like the 1st day of my period for 5 days straight. I would love advice on this.

Thanks


02/15/2011 07:20 AM
dharary
Posts: 2
New Member

6 months should be the max for you, 3 years? That is too much!
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved